# SDR UPS97824119

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S2610338
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 1540 STR 26R HAS SEVERE CORROSION AT FRAME ATTACH BOLT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON IAW SRM 51-1-21 AND 53-2-2.
